American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 66 found      Go to page: 1 2 3

[1] Alexandre Eremenko and Alexander Fryntov. Remarks on the Obrechkoff inequality. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Eugeny Melamud. Linear operators on polynomials preserving roots in open circular domains. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Petter Brändén and Matthew Chasse. Infinite log-concavity for polynomial P\'olya frequency sequences. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Zakhar Kabluchko. Critical points of random polynomials with independent identically distributed roots. Proc. Amer. Math. Soc. 143 (2015) 695-702.
Abstract, references, and article information   
View Article: PDF

[5] Igor E. Pritsker and Alan A. Sola. Expected discrepancy for zeros of random algebraic polynomials. Proc. Amer. Math. Soc. 142 (2014) 4251-4263. MR 3266993.
Abstract, references, and article information   
View Article: PDF

[6] Jérôme Dégot. Sendov conjecture for high degree polynomials. Proc. Amer. Math. Soc. 142 (2014) 1337-1349.
Abstract, references, and article information   
View Article: PDF

[7] Marios Charalambides. A general stability theorem with applications. Proc. Amer. Math. Soc. 142 (2014) 191-197.
Abstract, references, and article information   
View Article: PDF

[8] Stamatis Koumandos and Martin Lamprecht. The zeros of certain Lommel functions. Proc. Amer. Math. Soc. 140 (2012) 3091-3100.
Abstract, references, and article information   
View Article: PDF

[9] Jian-Rong Zhou, H. M. Srivastava and Zhi-Gang Wang. Asymptotic distributions of the zeros of a family of hypergeometric polynomials. Proc. Amer. Math. Soc. 140 (2012) 2333-2346.
Abstract, references, and article information   
View Article: PDF

[10] Vladimir P. Kostov, Boris Shapiro and Mikhail Tyaglov. Maximal univalent disks of real rational functions and Hermite-Biehler polynomials. Proc. Amer. Math. Soc. 139 (2011) 1625-1635. MR 2763752.
Abstract, references, and article information   
View Article: PDF

[11] Xin Li. A comparison inequality for rational functions. Proc. Amer. Math. Soc. 139 (2011) 1659-1665. MR 2763755.
Abstract, references, and article information   
View Article: PDF

[12] Marios Charalambides and George Csordas. The distribution of zeros of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 138 (2010) 4345-4357. MR 2680060.
Abstract, references, and article information   
View Article: PDF

[13] J. Brian Conrey, David W. Farmer and Özlem Imamoglu. Palindromic random trigonometric polynomials. Proc. Amer. Math. Soc. 137 (2009) 1835-1839. MR 2470844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Masayo Fujimura and Masahiko Taniguchi. A compactification of the moduli space of polynomials. Proc. Amer. Math. Soc. 136 (2008) 3601-3609. MR 2415044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrew Bakan and Stephan Ruscheweyh. Solution of the Karlin problem for zero-diminishing sequences satisfying a Carleman condition. Proc. Amer. Math. Soc. 136 (2008) 2665-2674. MR 2399027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Evgenia Soprunova. Exponential Gelfond--Khovanskii formula in dimension one. Proc. Amer. Math. Soc. 136 (2008) 239-245. MR 2350409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Steven R. Adams and David A. Cardon. Sums of entire functions having only real zeros. Proc. Amer. Math. Soc. 135 (2007) 3857-3866. MR 2341936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Fuad Kittaneh. Bounds and a majorization for the real parts of the zeros of polynomials. Proc. Amer. Math. Soc. 135 (2007) 659-664. MR 2262860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Cyril Agrafeuil. A Beurling-Carleson set which is a uniqueness set for a given weighted space of analytic functions. Proc. Amer. Math. Soc. 134 (2006) 3287-3294. MR 2231913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George Csordas, Marios Charalambides and Fabian Waleffe. A new property of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 133 (2005) 3551-3560. MR 2163590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mihai N. Pascu. A probabilistic proof of the fundamental theorem of algebra. Proc. Amer. Math. Soc. 133 (2005) 1707-1711. MR 2120250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David A. Cardon. Fourier transforms having only real zeros. Proc. Amer. Math. Soc. 133 (2005) 1349-1356. MR 2111941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Branko Curgus and Vania Mascioni. A contraction of the Lucas polygon. Proc. Amer. Math. Soc. 132 (2004) 2973-2981. MR 2063118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stefan Richter, William T. Ross and Carl Sundberg. Zeros of functions with finite Dirichlet integral. Proc. Amer. Math. Soc. 132 (2004) 2361-2365. MR 2052414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Branko Curgus and Vania Mascioni. On the location of critical points of polynomials. Proc. Amer. Math. Soc. 131 (2003) 253-264. MR 1929045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Peter G. Casazza and Nigel J. Kalton. Roots of complex polynomials and Weyl-Heisenberg frame sets. Proc. Amer. Math. Soc. 130 (2002) 2313-2318. MR 1896414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David A. Cardon. Convolution operators and zeros of entire functions. Proc. Amer. Math. Soc. 130 (2002) 1725-1734. MR 1887020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Piotr Pawlowski. The location of the zeros of the higher order derivatives of a polynomial. Proc. Amer. Math. Soc. 127 (1999) 1493-1497. MR 1476386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Pascal J. Thomas. Sampling sets for Hardy spaces of the disk. Proc. Amer. Math. Soc. 126 (1998) 2927-2932. MR 1452830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dimitar K. Dimitrov. A refinement of the Gauss-Lucas theorem. Proc. Amer. Math. Soc. 126 (1998) 2065-2070. MR 1452801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 66 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia